# SDR HALA2015082500170

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 87,132 hours, 34,889 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, C HYD DEM PUMP EICAS MESSAGE CAME ON.  CENTER AIR SWITCH WAS IN AUTO, MOVED SWITCHED TO ON, SAME MSG.  FOUND CENTER ISOLATION VALVE IN THE CLOSED POSITION. OPENED CENTER ISOLATION VALVE, OPS CHECKED GOOD. CHECKED HYDRAULIC SYSTEM IAW AMM 29-11-00.  OPS CHECKED GOOD.  NO DEFECTS NOTED, OK FOR SERVICE.
